Pacific Journal of Mathematics

Correction to: ``Well-behaved derivations on $C[0,1]$''.

Ralph deLaubenfels

Article information

Source
Pacific J. Math., Volume 130, Number 2 (1987), 395-396.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102690185

Mathematical Reviews number (MathSciNet)
MR914109

Zentralblatt MATH identifier
0641.47041

Subjects
Primary: 46J10: Banach algebras of continuous functions, function algebras [See also 46E25]
Secondary: 46L40: Automorphisms

Citation

deLaubenfels, Ralph. Correction to: ``Well-behaved derivations on $C[0,1]$''. Pacific J. Math. 130 (1987), no. 2, 395--396. https://projecteuclid.org/euclid.pjm/1102690185


Export citation

See also

  • Orig : Ralph deLaubenfels. Well-behaved derivations on $C[0,\,1]$. Pacific Journal of Mathematics volume 115, issue 1, (1984), pp. 73-80.